CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
A superlinear convergence scheme for the multi-term and distribution-order fractional wave equation with initial singularity 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2021, 页码: 16
Authors:  Huang, Jianfei;  Zhang, Jingna;  Arshad, Sadia;  Tang, Yifa
Favorite  |  View/Download:42/0  |  Submit date:2021/04/26
distribution-order derivative  fractional wave equations  initial singularity  multi-term fractional derivatives  superlinear convergence  
Error estimate on the tanh meshes for the time fractional diffusion equation 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2020, 页码: 21
Authors:  Zhang, Jiali;  Huang, Jizu;  Wang, Kun;  Wang, Xin
Favorite  |  View/Download:45/0  |  Submit date:2021/01/14
Caputo fractional derivative  error estimate  the tanh meshes  unconditionally stable  weak singularity  
Dyadic bilinear estimates and applications to the well-posedness for the 2D Zakharov-Kuznetsov equation in the endpoint space H-1/4 期刊论文
FORUM MATHEMATICUM, 2020, 卷号: 32, 期号: 6, 页码: 1575-1598
Authors:  Huo, Zhaohui;  Jia, Yueling
Favorite  |  View/Download:36/0  |  Submit date:2021/01/14
Well-posedness  Zakharov-Kuznetsov equation  dyadic X-s,X-b  dyadic bilinear estimates  
A second-order and nonuniform time-stepping maximum-principle preserving scheme for time-fractional Allen-Cahn equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2020, 卷号: 414, 页码: 16
Authors:  Liao, Hong-lin;  Tang, Tao;  Zhou, Tao
Favorite  |  View/Download:44/0  |  Submit date:2020/06/30
Time-fractional Allen-Cahn equation  Alikhanov formula  Adaptive time-stepping strategy  Discrete maximum principle  Sharp error estimate  
Global entropy solutions to multi-dimensional isentropic gas dynamics with spherical symmetry 期刊论文
NONLINEARITY, 2019, 卷号: 32, 期号: 11, 页码: 4505-4523
Authors:  Huang, Feimin;  Li, Tianhong;  Yuan, Difan
Favorite  |  View/Download:80/0  |  Submit date:2020/05/24
isentropic gas  compensated compactness  uniform estimate  
Global Structure and Regularity of Solutions to the Eikonal Equation 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2019, 卷号: 232, 期号: 2, 页码: 1073-1112
Authors:  Li, Tian-Hong;  Wang, JingHua;  Wen, HaiRui
Favorite  |  View/Download:46/0  |  Submit date:2020/01/10
数学家将会最终给出Navier-Stokes方程的解吗? 期刊论文
科学通报, 2018, 卷号: 63.0, 期号: 012, 页码: 1082-1087
Authors:  张平
Favorite  |  View/Download:39/0  |  Submit date:2021/01/14
Navier-Stokes方程  正则性  奇性解  适定性  
REGULARITY AND GLOBAL STRUCTURE OF SOLUTIONS TO HAMILTON-JACOBI EQUATIONS II. CONVEX INITIAL DATA 期刊论文
JOURNAL OF HYPERBOLIC DIFFERENTIAL EQUATIONS, 2009, 卷号: 6, 期号: 4, 页码: 709-723
Authors:  Zhao, Yinchuan;  Tang, Tao;  Wang, Jinghua
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30
Hamilton-Jacobi equations  Hopf's formula (II)  global structure  singularity point  
Regularity and global structure of solutions to Hamilton-Jacobi equations I. Convex Hamiltonians 期刊论文
JOURNAL OF HYPERBOLIC DIFFERENTIAL EQUATIONS, 2008, 卷号: 5, 期号: 3, 页码: 663-680
Authors:  Zhao, Yinchuan;  Tang, Tao;  Wang, Jinghua
Favorite  |  View/Download:30/0  |  Submit date:2018/07/30
Hamilton-Jacobi equations  Hopf's formula (I)  global structure  singularity point  
Dynamic depletion of vortex stretching and non-blowup of the 3-D incompressible euler equations 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2006, 卷号: 16, 期号: 6, 页码: 639-664
Authors:  Hou, Thomas Y.;  Li, Ruo
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30